Paper Search Console

Home Search Page About Contact

Journal Title

Title of Journal: Invent math

Search In Journal Title:

Abbravation: Inventiones mathematicae

Search In Journal Abbravation:

Publisher

Springer-Verlag

Search In Publisher:

DOI

10.1002/qua.20013

Search In DOI:

ISSN

1432-1297

Search In ISSN:
Search In Title Of Papers:

Degree formula for connective Emphasis Type="Ital

Authors: K Zainoulline
Publish Date: 2009/11/04
Volume: 179, Issue: 3, Pages: 507-522
PDF Link

Abstract

We use the degree formula for connective Ktheory to study rational contractions of algebraic varieties As an application we obtain a condition of rational incompressibility of algebraic varieties and a version of the index reduction formula Examples include complete intersection rationally connected varieties twisted forms of abelian varieties and CalabiYau varieties


Keywords:

References


.
Search In Abstract Of Papers:
Other Papers In This Journal:


Search Result: